MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, COSTA RICA LTDA TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-27A
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, a 27mm trifecta gt valve was selected for implant, the valve was removed from its original valve jar and placed in nacl solution till the surgeon was ready to implant.After implanting the valve and closing the aorta, a tee was performed, which revealed complete insufficiency of all three leaflets.The device was explanted and exchanged for a 27mm edwards perimount valve.The patient is reported to be stable.
 
Additional Manufacturer Narrative
The reported event of "complete insufficiency of all three leaflets" could not be confirmed.Morphological and hydrodynamic examination indicated the valve met abbott specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Hydrodynamic testing at the time of manufacturing and upon return to abbott indicated the valve functioned normally.This test ensures proper leaflet coaptation and hemodynamic performance.The cause of the reported event remains unknown without further information such as patient anatomy.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key7818620
Report Number3008452825-2018-00284
Device Sequence Number1808381
Product Code LWR
UDI-Device Identifier05415067018243
UDI-Public05415067018243
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P100029/S021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Replace,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2022
Device Model NumberTFGT-27A
Device Catalogue NumberTFGT-27A
Device Lot Number6350190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1